# SDR 20001114SH025

- Difficulty date: October 14, 1999
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N630AJ
- Make and model: Airbus A320-214
- Aircraft serial: 630
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 45150320
- Part serial: 3653
- Condition: Failed
- Location: Aoa Heat
- Part time: 5,934 hours, 4,017 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UVP/JFK - FLT JM 093 - AFTER ENGINE START AND PUSH BACK, AOA SENSOR HEAT FAULT ON ECAM.  AIRCRAFT RETURNED TO GATE AND SENSOR CONFIRMED AT FAULT.  AIRCRAFT DISPATCHED PER MEL.  (X)
